A singular value inequality for Heinz means. / Audenaert, K.M.R.

In: Linear Algebra and Its Applications, Vol. 422, No. 1, 2007, p. 279-283.

Research output: Contribution to journalArticle

Published

Standard

A singular value inequality for Heinz means. / Audenaert, K.M.R.

In: Linear Algebra and Its Applications, Vol. 422, No. 1, 2007, p. 279-283.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Audenaert KMR. A singular value inequality for Heinz means. Linear Algebra and Its Applications. 2007;422(1):279-283.

Author

Audenaert, K.M.R. / A singular value inequality for Heinz means. In: Linear Algebra and Its Applications. 2007 ; Vol. 422, No. 1. pp. 279-283.

BibTeX

@article{795d82104fcf44d4bead2c5962d5d0da,
title = "A singular value inequality for Heinz means",
author = "K.M.R. Audenaert",
year = "2007",
language = "English",
volume = "422",
pages = "279--283",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "1",

}

RIS

TY - JOUR

T1 - A singular value inequality for Heinz means

AU - Audenaert, K.M.R.

PY - 2007

Y1 - 2007

M3 - Article

VL - 422

SP - 279

EP - 283

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

IS - 1

ER -